My family and I have been going through tough times resulting from my wife's seizures. We have been seeing a particular neurologist, who placed here on dilantin. I have researched alot of the pros and cons of this medication and it seems the risk of her intense seizures out way the harmful side effects of this medication. I am lost for words.... I am so scared that the seizures or the dilantin are going to end her life. I live in Texas and it seems every route I take is a dead end when It comes to the discovery for the reason she is having seizures to begin with. I have noticed that the dilantin cause alot of swelling around her eyes and her mood swings are intense to say the least, Ishe takes 400mg of dilantin and also 300mg of trileptal daily. She currently recieves disability payments monthly,which just isnt enough. I have been layed off from the oilfeild, which is a blessing because now I am able to monitor her daily....It has consumed me in many ways, I dont mean to sound selfish but I am scared to even take a shower and not knowing if she is ok, She smokes and goes outside to do so and I am driving myself, my kid, and her crazy because I allways call her name every few second just to get a response from her to acknowledge me that she is ok......It has really felt good to vent on this site, and if anyone reads and has advise for us, please feel free. Thanks for the creator of this forum...yours truely...overwhelmedView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.